It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Maria (Bos) on October 23, 2000 at 18:07:28:

In Reply to: For the LOVE of God, when will my doctors actually agree on something??? posted by dani on October 23, 2000 at 17:58:12:

I know what you mean....I know exactly what you're saying....
I just got off the duragesic patch (fentenyl), it didnt do much for the pain, and I had a hard time getting it to stick on my body. Off course I could be retarded, but I did ask the pharmacist to tell me what I was doing wrong, but apparantly I wasnt doing anything wrong, the da&* things just wouldnt stick (I think it's because I'm mediteranian and it's hard to find a singe body part that doesnt have hair on it, but don't tell any one I said that...) Anyways, I went from 30mg 3xs a day oxycontin to 25 mg every 72 hours of the patch , and then we added 30mg of oxycontin too. So, it just didnt work for me, but I hope it does for you because it beats popping pills all day long. This way you put th patch on and you forget about it, but let me tell you, you really start to feel the effect wear off after 68hrs, and then the count down begins.
I'm sorry to hear you getting so many different opions. It can really drive you crazy!!! Hang in there girl friend, I'm sure you'll find the answer that you are most comfortable with soon. Could you give me some names of docs you've seen, and maybe you can go see my original Ortho. who did my surgery. He's a really nice guy, and very compasionate.
Take care Dani, you're in my prayers all the time. Maria (Bos)

Follow Ups

All times are GMT -7. The time now is 09:07 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!